# SDR REXA2019040950430

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 27,575 hours, 18,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 21RH FROM FS= 364 TO FS= 379 AT MAIN AVIONICS COMPARTMENT.  STRINGER 21RH FROM FS= 333 TO FS= 379 WAS REPLACED FOR NEW ONE PER CRJ-900 S.R.M. 51-42-06-001-001-A01 (LEVEL CORROSION 2)
